Fixed point theorems for generalized contractions on partial metric spaces. (English) Zbl 1232.54039

Author’s abstract: We obtain two fixed point theorems for complete partial metric spaces that, on one hand, clarify and improve some results that have been recently published in Topology and its Applications, and on the other hand, generalize in several directions the celebrated Boyd and Wang fixed point theorem and Matkowski fixed point theorem, respectively.


54H25 Fixed-point and coincidence theorems (topological aspects)
47H10 Fixed-point theorems
Full Text: DOI Link


[1] Altun, I.; Sadarangani, K., Corrigendum to “Generalized contractions on partial metric spaces” [Topology Appl. 157 (2010) 2778-2785], Topology Appl., 158, 1738-1740 (2011) · Zbl 1226.54041
[2] Altun, I.; Sola, F.; Simsek, H., Generalized contractions on partial metric spaces, Topology Appl., 157, 2778-2785 (2010) · Zbl 1207.54052
[3] Boyd, D. W.; Wong, J. S.W., On nonlinear contractions, Proc. Amer. Math. Soc., 20, 458-464 (1969) · Zbl 0175.44903
[4] Heckmann, R., Approximation of metric spaces by partial metric spaces, Appl. Categ. Structures, 7, 71-83 (1999) · Zbl 0993.54029
[6] Matkowski, J., Integrable solutions of functional equations, Dissertationes Math., 127, 1-68 (1975)
[7] Matkowski, J., Fixed point theorems for mappings with a contractive iterate at a point, Proc. Amer. Math. Soc., 62, 344-348 (1977) · Zbl 0349.54032
[8] Romaguera, S.; Schellekens, M., Partial metric monoids and semivaluation spaces, Topology Appl., 153, 948-962 (2005) · Zbl 1084.22002
[9] Romaguera, S.; Valero, O., A quantitative computational model for complete partial metric spaces via formal balls, Math. Structures Comput. Sci., 19, 541-563 (2009) · Zbl 1172.06003
[10] Schellekens, M. P., A characterization of partial metrizability. Domains are quantifiable, Theoret. Comput. Sci., 305, 409-432 (2003) · Zbl 1043.54011
[11] Waszkiewicz, P., Quantitative continuous domains, Appl. Categ. Structures, 11, 41-67 (2003) · Zbl 1030.06005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.